# SDR F3LA201912120153

- Difficulty date: December 11, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 02483
- Aircraft time: 55,133 hours, 23,795 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 33,041 hours, 13,433 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 213M56P03
- Part serial: LMDN3668
- Condition: Defective
- Location: Rt Engine
- Part time: 50,107 hours, 24,728 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DISCREPANCY: LP1229399 ITEM , ENGINE 2 CTL VALVE FAULT OCCURRED ON T/O. ABORTED T/O @ 80 KTS, 137,000LB, TEMP 2 C. CORRECTIVE ACTION: REPLACED ENGINE #2 ECU. OPS TEST GOOD, OK TO CONTINUE. PERFORMED LAND TEST. OPS NORMAL. AIRCRAFT RETAINED CATIIIB STATUS. REF. AMM 73-21-60-000-001-B AND 73-21-60-400-001-B.
